Actifed Tablets 12 Pack

€7.30

Code ACTI003


This Product Is A Medicine And Can Only Be Sold Within Ireland
Add to Basket
Product Information

Actifed Tablets have a dual action to relieve nasal congestion and dry up a runny nose or watery eyes associated with allergies, hay fever or the common cold.

Delivery Info

We provide FREE delivery in the Republic of Ireland when you spend €40 or more.
FREE Click & Collect from our Athlone Towncentre store .You will not be charged for this service.

MEDICINES & LIQUIDS can only be purchase from Ireland/Northern Ireland

Find out more about our Delivery & Collection services

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. If you are unhappy with your purchase, we will exchange or refund the item or issue a credit note, providing the goods are not damaged and all packaging is still intact.

Terms and conditions apply.

Please view our full Returns Policy for further information.

Store Reviews: Our Customers Love Us

Click to view complete product details

What are Actifed Tablets Used For?

Actifed Tablets have a dual action to treat nasal congestion as well as drying up a runny nose. Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Dosage: For oral use only

  • Adults and children over 12 years: One tablet every 4-6 hour up to 4 times a day.
  • Do not exceed the stated dose.
  • Keep out of reach and sight of children.

Contains

  • Each tablet contains: 2.5mg Triprolidine hydrochloride and 60mg Pseudoephedrine hydrochloride.
  • Other ingredients include: lactose monohydrate, Maize starch, Povidone, Magnesium stearate (E572).

Warning

  • May cause drowsiness. If affected, do not drive or operate machinery.
  • Avoid alcoholic drink.
  • If you are pregnant, breast-feeding or currently taking any other medicine, consult your doctor or pharmacist before taking this product.
  • If symptoms persist consult your doctor.

Storage Instructions

  • Do not store above 25°C.
  • Store in original container to protect from moisture and light.

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty